This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
An Extension of Norton's Theorem for Queueing Networks
July 1982 (vol. 8 no. 4)
pp. 298-305
S. Balsamo, Istituto di Scienze dell'Informazione, University of Pisa
Given a closed BCMP queueing network, the problem is considered of studying the behavior of any subsystem a without solving for the entire system. This paper proves that this is possible for a consisting of any number of queues, arbitrarily interfacing the rest of the system, thus generalizing the classic CHW theorem, also known as Norton's theorem. A general flow-equivalent solution procedure is given and its computational complexity is compared with that of the product-form and the exact aggregation procedure. The relative merits of these procedures are also expressed in terms of a's cardinality.
Index Terms:
queueing theory, Aggregation, computer/communication networks, decomposition, equivalent network, networks of queues
Citation:
S. Balsamo, G. Iazeolla, "An Extension of Norton's Theorem for Queueing Networks," IEEE Transactions on Software Engineering, vol. 8, no. 4, pp. 298-305, July 1982, doi:10.1109/TSE.1982.235424
Usage of this product signifies your acceptance of the Terms of Use.